Diphenhydramine Hydrochloride Allergy Relief Tablets - up & up™
$7.99When purchased online
About this item
At a glance
HSA/FSA Eligible
Highlights
ACTIVE INGREDIENT: Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.
MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
ANTIHISTAMINE: Each 25 mg pill packs a powerful dose of allergy-fighting medicine.
MINI-TABS are easy to swallow. These small tablets offer big relief.
NIGHTTIME ALLERGY RELIEF: Complete Allergy Medicine calms your sneezing so you can rest.
Specifications
Suggested Age: 6 Years and Up
Health Facts: Contains Antihistamine
Active Ingredient Strength Value: 25 milligrams
Product Warning: Not for children under the age of six, ask a doctor if taking drugs that cause drowsiness, consult a doctor if you are pregnant or nursing, consult a doctor if you have glaucoma, consult a doctor if you have urination issues, consult a doctor if you have a breathing problem, do not use with other diphenhydramine products
Product Form: Tablet
Primary Active Ingredient: Diphenhydramine
Package Quantity: 300
TCIN: 50072743
UPC: 370030629978
Item Number (DPCI): 094-04-0156
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Compare to the active ingredient in Benadryl Allergy Ultratabs Tablets. Complete Allergy Medicine offers effective multi-symptom relief in easy to swallow tablets. Just one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold. Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine. This allergy medicine relieves symptoms due to hay fever, or other upper respiratory allergies and the common cold. Take one dose every 4 to 6 hours. The mini-tabs are easy to swallow. This product is gluten free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements. HSA/FSA cards can be accepted in-store but not on Target.com. For Target.com please use a credit card, debit card or gift card to pay for your eligible items and then submit the receipt to your plan based on the current policies for reimbursement.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
diphenhydramine hcl 25.0mg
Purpose
ANTIHISTAMINE
Uses
TEMPORARILY RELIEVES THESE SYMPTOMS DUE TO HAY FEVER OR OTHER UPPER RESPIRATORY ALLERGIES: RUNNY NOSE, SNEEZING, ITCHY, WATERY EYES, ITCHING OF THE NOSE OR THROAT, TEMPORARILY RELIEVES THESE SYMPTOMS DUE TO THE COMMON COLD: RUNNY NOSE, SNEEZING
Other information
EACH TABLET CONTAINS: CALCIUM 20 MG, STORE AT 20-25°C (68-77°F). AVOID HIGH HUMIDITY. PROTECT FROM LIGHT.
Q: Is this product gluten free - safe for those with celiac disease?
submitted by Miamimill - 3 years ago
A: Hi, thank you for your question. This product is gluten free. Should you have any additional questions feel free to contact us back.
submitted byFrom the Supplier - 3 years ago
Brand expert
A: Hi Miamimill - Thanks for checking out these Allergy Relief Tablets from Up&Up! Yes, they are gluten free. Have a great day! - Vanessa
submitted byVanessa - 3 years ago
Target staff support
Q: Is this product non drowsy? It doesnt make me drowsy, but i gave to my coworker and she said that she is falling asleep.
submitted by Help - 4 days ago
A: Hello Help - Thanks for your question. When using this product drowsiness may occur. Have a good day. -Shante'
submitted byShante - 3 days ago
Target staff support
Q: Is this product still gluten free? It is not labeled as gluten free, and it contains Pregelatinized Starch which may or may not contain gluten.
submitted by Emily - 3 months ago
A: Hi Emily - Thank You for your question. This product is gluten free. I hope that helps. Happy Shopping!
submitted byKimbrea - 3 months ago
Target staff support
Q: Hi, what is the expiration date, or how many years before the product expire?
submitted by happy 1 - 4 months ago
A: Hello - Thank you for your question. If there is no printed expiration date on your product please call the number on the bottle so we can do some research and provide an answer. We appreciate you reaching out. - Joe
submitted byJoe - 4 months ago
Target staff support
Q: Does this also help for a cat allergy?
submitted by Cheyenne - 6 months ago
A: yes it will help with cat allergies
submitted byMJ - 6 months ago
Target staff support
Q: are these 4-6 hrs. or the 12 or 24 hour ones?
submitted by Nana - 1 year ago
A: Hello Nana - Thank you for your questions about about the Up & Up Diphenhydramine HCI Allergy Relief Tablets product. The answer to your question is: Per the directions on Diphenhydramine HCI Allergy Relief Tablets product labeling on bottle of product, the dosing instructions for an adult and children 12 years and over is to take 1-2 tablets every 4-6 hours, or as directed by doctor. The dosing instructions for children ages 6 to under 12 years is to take 1 tablet every 4-6 hours, or as directed by doctor. Children under 6 years of age should not use this product. Should you have any further questions or concerns, please contact us at 1-800-864-9719, Monday- Friday, from 8am to 4pm EST. Please reference case number 1665887 when contacting us. Thank you, Kristine
submitted byTarget Team Member - 11 months ago
Target staff support
Q: What is the dosage I should take as at 60 year old woman?
submitted by moonruby58 - 1 year ago
A: Hello - we would recommend that you contact your physician or medical practitioners for this information. - Thanks
submitted byTargetBiz - 1 year ago
Target staff support
Q: I am wondering if this is still gluten free as it isn't marked gluten free and one of the inactive ingredients is pregelatinized starch (source not noted)?
submitted by Lisa - 2 years ago
A: Hi - It is gluten free. That can be found in the description of the item under 'About this item'. - Molly
submitted byMolly - 2 years ago
Target staff support
Q: What is the country of origin for this product
submitted by - 3 years ago
A: Hi, Thank you for your question about Diphenhydramine Hydrochloride Allergy Relief Tablets - Up&Up?. This product is manufactured in the United States. According to government labeling specifications, if a product is manufactured outside the US, it must be documented on the labeling. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 3 years ago
Brand expert
Q: What are the inactive ingredients and do any of them have animal byproducts (allergic to anything mammal)?
submitted by curious - 3 years ago
A: Hi, thank you for your question about the Diphenhydramine 25mg tablets. The inactive ingredients are as follows: carnauba wax, crospovidone, D&C red no. 27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, stearic acid, titanium dioxide. We would ask that you call the number on the packaging to verify the lot to ensure the formulation is researched for any animal ingredients. If you would like additional information, please let us know and we would be happy to further assist you.
Allergies on fierce this year. Keep on hand for myself, family & friends. Seems everyone in need of this old standby. Have used generic for Benadryl for years. Better price and always does the job. Definitely would recommend.
5.0
quality
out of 5
quality: 5 out of 5
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
value
out of 5
value: 5 out of 5
2 guests found this review helpful. Did you?
Works well
5 out of 5 stars
Would recommend
Not worth the money - 18 days ago, Verified purchaser
Works as good as the name brand Allergy pills, at a much better price.
5.0
value
out of 5
value: 5 out of 5
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
1 guest found this review helpful. Did you?
Deal
5 out of 5 stars
Would recommend
Flo - 19 days ago, Verified purchaser
Get more for your money
5.0
quality
out of 5
quality: 5 out of 5
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
value
out of 5
value: 5 out of 5
Did you find this review helpful?
Always works great
5 out of 5 stars
Would recommend
Rebecca - 1 month ago, Verified purchaser
Always works on my hives when nothing else will. Great price 👍
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
5.0
value
out of 5
value: 5 out of 5
2 guests found this review helpful. Did you?
Great Value
5 out of 5 stars
Would recommend
Judy - 1 month ago, Verified purchaser
Incredible pricing for amount of tablets. At pharmacy this bottle would be almost 30.00.
1 guest found this review helpful. Did you?
Heavy Metals - Aluminum & Titanium
1 out of 5 stars
Would not recommend
OK - 1 month ago, Verified purchaser
Peel back the label on this bottle or read it on the website itself - this product contains heavy metals. The first being d&c red 27 aluminum which is a synthetic dye used in cosmetics containing aluminum which builds up in the body to cause DNA damage just like titanium dioxide that is a known carcinogen. Red dyes also cause hyperactivity and signal abnormalities in the brain. Do your research.
1.0
effectiveness
out of 5
effectiveness: 1 out of 5
1.0
quality
out of 5
quality: 1 out of 5
1.0
value
out of 5
value: 1 out of 5
5 guests found this review helpful. Did you?
Abdominal pain but wasnt itching
2 out of 5 stars
Would not recommend
Itsme - 2 months ago
Unfortunately I experienced and adverse effect from taking these. I often take Zyrtec for my allergies and itchy skin but I grabbed these because of the price and hoped they would work. I often take antihistamines at night because I’m not able to sleep with my allergies so I took these at night as well and ended up waking up with terrible abdominal pain. I took them two nights in a row just to make sure it was this medication that caused the pain and sure enough the second night I also woke up soon after taking them with abdominal pain. Although yes I wasn’t itching the side effects were not worth it. Second generation allergy pills are worth the price when this is what you get from first gen allergy medication.
2.0
value
out of 5
value: 2 out of 5
1.0
quality
out of 5
quality: 1 out of 5
2.0
effectiveness
out of 5
effectiveness: 2 out of 5
1 guest found this review helpful. Did you?
More Bang for your Buck
5 out of 5 stars
Would recommend
vfit33 - 2 months ago, Verified purchaser
Works just as well as the name brand, and costs much less than the name brand.
5.0
value
out of 5
value: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
3 guests found this review helpful. Did you?
Great product aame as name brands
5 out of 5 stars
Would recommend
Krystal - 2 months ago, Verified purchaser
Same product as name brand Same active Ingredients Works amazing for allergies
5.0
value
out of 5
value: 5 out of 5
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
2 guests found this review helpful. Did you?
Actually an effective gnereic brand
5 out of 5 stars
Would recommend
BeeGirl70 - 3 months ago, Verified purchaser
These are effective for a generic.
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
5.0
value
out of 5
value: 5 out of 5
5 guests found this review helpful. Did you?
Goid value
5 out of 5 stars
Would recommend
Keribel - 3 months ago, Verified purchaser
Good value. Works great.
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
4.0
value
out of 5
value: 4 out of 5
1 guest found this review helpful. Did you?
Allergy medicine
5 out of 5 stars
Would recommend
Sandi - 3 months ago, Verified purchaser
This is just as good as the name brand and is half the price .
5.0
value
out of 5
value: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
1 guest found this review helpful. Did you?
Allergy pills
5 out of 5 stars
Would recommend
Michelle1027 - 3 months ago, Verified purchaser
Pills are good for everyday allergies and are non-drowsy.
3 guests found this review helpful. Did you?
Good for sleeping at least
4 out of 5 stars
Would recommend
Lyss - 4 months ago, Verified purchaser
I got these for my allergies and couldn’t pass on how affordable they were. However, they don’t work for me on allergies, but they’re good for sleeping!
4.0
effectiveness
out of 5
effectiveness: 4 out of 5
5.0
value
out of 5
value: 5 out of 5
4.0
quality
out of 5
quality: 4 out of 5
3 guests found this review helpful. Did you?
sleeeepy
1 out of 5 stars
Would not recommend
Loved - 4 months ago
We are about to finish the bottle but will not buy this brand again. These make both my husband and I super sleepy. I understand that most allergy pills have that side effect but these are EXTRA. Nope. Not again. Too bad because they do relief pretty well from allergies s
3.0
value
out of 5
value: 3 out of 5
3.0
quality
out of 5
quality: 3 out of 5
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
6 guests found this review helpful. Did you?
Good
5 out of 5 stars
Would recommend
MissMeaghan - 4 months ago, Verified purchaser
Works as well as the brand name and is cheaper.
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
value
out of 5
value: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
3 guests found this review helpful. Did you?
It works
4 out of 5 stars
Peggy at Port St Lucie - 4 months ago, Verified purchaser
I was hit by very bad allergy this year. I had to order allergy medicine in the middle of the night. I got running nose, itchy eyes and was miserable. I took 2 tablets every 6 hours and got rid all the symptoms. but it also made me sleepy. Otherwise it would be a 5 stars
4 guests found this review helpful. Did you?
works well
5 out of 5 stars
Would recommend
B - 5 months ago, Verified purchaser
i get these for my dog with seasonal allergies (obviously talk to your vet before) and they do the job and are much cheaper than the prescription medications
5.0
effectiveness
out of 5
effectiveness: 5 out of 5
5.0
quality
out of 5
quality: 5 out of 5
5.0
value
out of 5
value: 5 out of 5
5 guests found this review helpful. Did you?
Works as well as the brand name.
5 out of 5 stars
Would recommend
VeronicaG - 5 months ago
I take these for my allergies so I can sleep at night. They are just as good as the name brand but cost so much less.
2 guests found this review helpful. Did you?
Works just as good as name brand
5 out of 5 stars
Would recommend
Deanna - 5 months ago, Verified purchaser
This works just as good as Benadryl for wayyy less and you get a lot more.